# SDR ASAA0945667

- Difficulty date: May 7, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 38,233 hours, 20,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Part number: 65C36075U1
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER HINGE FITTING CRACKED. REMOVED AND REPLACED HINGE FITTING IAW SRM 51 40 02.
